# SDR IPXA2022081085099

- Difficulty date: July 19, 2022
- Submitted: August 11, 2022
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 23,129 hours, 14,080 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Part number: A57110603203
- Part serial: NSN
- Condition: Cracked
- Location: Fr40 Lh
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGFR40 LOWER JUNCTION LOWER BOLT HOLE "C" HAS REJECTABLE CRACKREPAIRED IAW A300 SRM 57-10-21
